# SDR SWIA202310272229

- Difficulty date: August 9, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM AT FS559.00 BETWEEN LBL27 AND L/H FLOOR SILL HAS CORROSION (MARKED)   (C-CHECK RO 10/29/2023)   REMOVED AND REPLACED LH FLOOR STRAP/BEAM AT F.S. 559.00 BETWEEN LBL27 AND LH FLOOR SILL, REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-45-00 AND DWG 601R31025 REV N. NO LEAKS NOTED. COMPLIED WITH 51-900-1003-SKY
